I have been taking sertraline for one week 50 mg at night. My heart is racing so bad I can hardly breathe. I also take 150 mg of wellbutrin in the morning which I have been taking for many years.
One would have to question why you are taking two antidepressants?
Sertraline (Zoloft) can cause rapid heart rate/anxiety in some patients. It may take 2-6 weeks for the Zoloft side effects to stop or lessen. You may also talk to your doctor about a lower dose to see if that helps. Best to report the rapid heart rate to your doctor also.
Karen I would have your Doc check the dose and mixing of the two meds.. my hubby does the Sertraline 25mg in the morning and with Moutain Dew Red... I know get rid of the caffine and sugar.. but this is how he does it... maybe just maybe one is over doing the other.. and then maybe you should try doing the Sertraline in the morning and hour after the Wellbutrin.. maybe.. prayers Dear Lady..that you have a better tomorrow
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2013 • 4 answers
Posted 7 Aug 2014 • 2 answers
Posted 7 Jan 2016 • 2 answers
Posted 24 Jul 2016 • 1 answer
My daughter was put on sertraline at 16 after a complete break down due to bullying. she never spoke
Posted 1 Apr 2017 • 2 answers